Acetaminophen warning from FDA indicates drug could cause skin reactions like rashes, blisters
August 3, 2013 (WLS) -- A warning has been issued about an active ingredient in Tylenol and other pain killers.
The Food and Drug Administration (FDA) says the pain reliever also known as acetaminophen can cause rare but serious skin reactions, such as rashes and blisters.
In the worst case, it may lead to widespread damage to the surface of the skin.
The FDA will now require a warning on bottles of the over-the-counter medication.
- Falling ice smashes car windshield in West Loop 1 min ago
- Teenager sexually assaulted in Logan Square
- Potholes prompt revamped street paving plan
- ABC7 First Alert Weather Forecast
- Wrong-way driver collides with semi on Skyway
- Photos: SXSW accident in downtown Austin
- Quinn makes 1st public event since controversial audit 20 min ago
- Woman pulled from the river in the Loop
- Public transit is good for your health, study finds
- Girl, 3, ID'd after fatal Rogers Park mattress fire
- Tinley Park HS teacher resigns after sex assault charges
- Chicago River to be dyed green Saturday morning
- abcnews: Gov. Chris Christie Fires Back at Heckler
- Man shot to death in Hammond
- Falling ice smashes car windshield in West...
1 min ago
- MS Awareness Month events in Chicago area
29 min ago